# SDR CALA2012070600432

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11201
- Condition: Cracked
- Location: Bs 480 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME AT BS 480, STRINGER 8L-9L INSTALLED SERVICEABLE REPAIR ANGLES IAW EA5310-04716, REV C.
